# SDR FDEA201902190551

- Difficulty date: February 19, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 91,643 hours, 30,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 353N4010134
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STANDOFF BRACKET INSIDE APU PLENUM BRACKET FABRICATED AND REPLACED IAW GMM 7-0-1001, DRAWING  353N4010-134 AND SRM 51-40-02.
